ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача Коши в классе монотонно возрастающих функций

Товмасян, Н. Е. and Бабаян, О. А. (2007) Задача Коши в классе монотонно возрастающих функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (4). pp. 27-36. ISSN 00002-3043

[img]
Preview
PDF
Download (323Kb) | Preview

    Abstract

    В работе устанавливаются условия разрешимости задачи Коши для обыкновенных линейных дифференциальных уравнений в классе монотонных функций. Полученные результаты применяются для выяснения возможности полета летательного аппарата по заданной траектории с учетом воздействия сил торможения. The paper establishes some solvability conditions of the Cauchy problem for ordinary linear differential equation in the class of monotone functions. The obtained results are applied for clarifying the possibility of the flight of a vehicle along a given trajectory under existence of braking forces.

    Item Type: Article
    Additional Information: Asymptotics of Brownian Cauchy Problem in the Class of Monotone Increasing Functions / N. E. Tovmasyan, H. A. Babayan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Aug 2012 15:18
    Last Modified: 05 Oct 2012 12:20
    URI: http://mathematics.asj-oa.am/id/eprint/106

    Actions (login required)

    View Item